MathSciNet Relay Station
MathSciNet bibliographic data
MR910228 (88k:30056) 30F35 (30F40)
Shiga, Hiroshige Projective structures on Riemann surfaces and Kleinian groups. J. Math. Kyoto Univ. 27 (1987), no. 3, 433–438.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement